Solution of Second Kind Volterra Integral Equations Using Non-Polynomial Spline Functions Muna M. Mustafa|Sarah H. Harbi

Main Article Content

Baghdad Science Journal

Abstract

In this paper we use non-polynomial spline functions to develop numerical methods to approximate the solution of 2nd kind Volterra integral equations. Numerical examples are presented to illustrate the applications of these method, and to compare the computed results with other known methods.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Solution of Second Kind Volterra Integral Equations Using Non-Polynomial Spline Functions: Muna M. Mustafa|Sarah H. Harbi. Baghdad Sci.J [Internet]. 2014Jun.1 [cited 2021Aug.4];11(2):207-10. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2622
Section
article